Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties

Sebastien Gouezel Universit´e de Rennes 1 Carlangelo Liverani Dipartimento di Matematica

Differential Geometry mathscidoc:1609.10074

Journal of Differential Geometry, 79, (3), 433-477, 2008
Compact locally maximal hyperbolic sets are studied via geometrically defined functional spaces that take advantage of the smoothness of the map in a neighborhood of the hyperbolic set. This provides a self-contained theory that not only reproduces all the known classical results, but also gives new insights on the statistical properties of these systems.
No keywords uploaded!
[ Download ] [ 2016-09-09 13:30:42 uploaded by admin ] [ 333 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{sebastien2008compact,
  title={COMPACT LOCALLY MAXIMAL HYPERBOLIC SETS FOR SMOOTH MAPS: FINE STATISTICAL PROPERTIES},
  author={Sebastien Gouezel, and Carlangelo Liverani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909133042579810731},
  booktitle={Journal of Differential Geometry},
  volume={79},
  number={3},
  pages={433-477},
  year={2008},
}
Sebastien Gouezel, and Carlangelo Liverani. COMPACT LOCALLY MAXIMAL HYPERBOLIC SETS FOR SMOOTH MAPS: FINE STATISTICAL PROPERTIES. 2008. Vol. 79. In Journal of Differential Geometry. pp.433-477. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909133042579810731.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved